| Model Number |
MSERIES CCT |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's report was observed and isolated to the front panel membrane.The front panel membrane was replaced to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device intermittently failed to charge.Complainant did not indicate that there was any patient involvement in the reported malfunction.